# SDR DLL10961262

- Difficulty date: May 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N716DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1095
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Switch
- Condition: Out Of Adjust
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT GEAR DOOR LIGHT REMAINED ON AFTER GEAR RETRACTED.  FOUND RT GEAR DOOR PROX SW OUT OF ADJUSTMENT.
